RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 5, Pages 957–964 (Mi izv2570)  

This article is cited in 2 scientific papers (total in 2 papers)

Half-isomorphisms of cancellative semigroups

L. N. Shevrin


Abstract: It is proved in this article that every half-isomorphism of a cancellative semigroup onto an arbitrary semigroup is either an isomorphism or an anti-isomorphism.

Full text: PDF file (854 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:5, 915–921

Bibliographic databases:

UDC: 519.4
MSC: 20M15, 20M14, 20M05
Received: 11.01.1966

Citation: L. N. Shevrin, “Half-isomorphisms of cancellative semigroups”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967), 957–964; Math. USSR-Izv., 1:5 (1967), 915–921

Citation in format AMSBIB
\Bibitem{She67}
\by L.~N.~Shevrin
\paper Half-isomorphisms of cancellative semigroups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 5
\pages 957--964
\mathnet{http://mi.mathnet.ru/izv2570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=238976}
\zmath{https://zbmath.org/?q=an:0178.01401}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 5
\pages 915--921
\crossref{https://doi.org/10.1070/IM1967v001n05ABEH000592}


Linking options:
  • http://mi.mathnet.ru/eng/izv2570
  • http://mi.mathnet.ru/eng/izv/v31/i5/p957

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Shevrin, “On lattice isomorphisms of cancellative semigroups allowing ordering”, Math. USSR-Izv., 1:6 (1967), 1177–1185  mathnet  crossref  mathscinet  zmath
    2. M. N. Arshinov, L. E. Sadovskii, “Some lattice-theoretical properties of groups and semi-groups”, Russian Math. Surveys, 27:6 (1972), 149–191  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:235
    Full text:71
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019